News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Gastroenterology Topics

Question: Stomach Pain


 Tinkerbell - Tue May 31, 2005 7:46 pm

Hi i have been having stomach pain since November last year. It is sore underneath my belly button, every time i eat or after i eat it gets really sore or sometimes it feels like "bubbles" are in my stomach. When i am on my period the pain gets worse, i am on the pill (Microgynon 30) and started it in Febuary 2005. I feel like i have to "break wind" all the time and sometimes i am constipated. After i have eaten a a bowl of soup, i cannot eat again untill 3 or four hours after. One time my stomach kept rumbling even after eating, it was a very loud rumble sound. I have been to the doctor and he just prodded my stomach and he said it might be a bladder infection, which it was not and then he said it might be bowl related and gave me tablets, cannot remember which ones, but i was meant to take them 3 times a day one hour before a meal, these helped but the pain came back. Please help me!! Thanks :)
 Shannon Morgan, CMA - Thu Jun 02, 2005 5:01 pm

User avatar Very hard to tell, but your description of symptoms and admitted constipation suggests just that - chronic constipation. It can trap gas and be very painful in the lower abdomen.

Do you get lots of fiber every day? Foods like oatmeal (excellent), whole wheat bread, brown rice, lots of green veggies like broccholi, spinach, cauliflower, etc. are really necessary to be eaten every day and replace sodas, coffee and tea with water. They dehydrate the body and can contribute to constipation. I am not sure about UK, but there is something called psyllium fiber that you can get at a pharmacy (chemist?) to mix with water to keep you regular if you cannot eat a balanced diet every day. (I recommend taking it at night, because it can cause gas temporarily).

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here